MathSciNet Relay Station
MathSciNet bibliographic data
MR725994 26D20 (26D15)
Meyer, Burnett Some inequalities for elementary mean values. Math. Comp. 42 (1984), no. 165, 193–194.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement